# SDR UHLA201508020630

- Difficulty date: August 2, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 29,217 hours, 24,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUTOUT THRESHOLD AT FRAME 65.  THE CARGO DOOR THRESHOLD WAS R & R IAW SRM 51-40-02.
